MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. MCKESSON BRANDS; SYRINGE/NDL, LL 3CC 21GX1"

JIANGSU CAINA MEDICAL CO., LTD. MCKESSON BRANDS; SYRINGE/NDL, LL 3CC 21GX1"
Catalog Number 16-SN3C211
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the caps are loose or already off when removing the syringes from the box.A technician poked himself twice due to the cap sliding off by itself when he peeled open an individual pack.This would have been a clean stick.No information was received regarding any serious injury as a result of this report.

Brand Name
MCKESSON BRANDS
Common Device Name
SYRINGE/NDL, LL 3CC 21GX1"
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no. 23 huanxi rd
zhutang town, jiangyin city
CH 
MDR Report Key15223611
Report Number1451040-2022-00047
Device Sequence Number4572534
Product Code FMF
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2022
Report Date (Section F) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-SN3C211
Device Lot NumberCJCB03-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/27/2022
Device Age4 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/12/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/12/2022